MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC ACC 960-535 MOUNT DOUBLE STAR ADAPTER; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC ACC 960-535 MOUNT DOUBLE STAR ADAPTER; INSTRUMENT, STEREOTAXIC
Model Number 960-535
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site due to legal/confidential reasons.The instrument was not returned, so no analysis was conducted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a cranial resection procedure.The issue occurred pre-operatively and caused no delay to the surgery.It was reported that the dual starburst attachment could not be fitted in well.The screw hole of the attachment could not be fitted in well.The surgery was completed with navigation/imaging system and back up products.There was no impact on patient outcome.
 
Additional Manufacturer Narrative
The adapter was returned to the manufacturer and analysis was completed.Functional testing and visual/physical examination was performed and no failure was found.The returned adapter was found to be in good condition with no apparent physical damage.The attachment screw and threads were intact and it was possible to mount the adapter without issue.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACC 960-535 MOUNT DOUBLE STAR ADAPTER
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8431865
Report Number1723170-2019-01196
Device Sequence Number1104471
Product Code HAW
UDI-Device Identifier00681490915939
UDI-Public00681490915939
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-535
Device Catalogue Number960-535
Device Lot Number090730
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2019
Supplement Date Received by Manufacturer05/29/2019
Initial Report FDA Received Date03/19/2019
Supplement Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1